# SDR SIMA20210430001

- Difficulty date: April 30, 2021
- Submitted: May 2, 2021
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 11,030 hours, 7,131 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 11000 FT. LANDING GEAR AURAL WARNING CONTINOUS COULD NOT BECANCELED CAS RADIO ALTIMETER SHOWED ZERO FT PUT GEAR DOWN TO SILENCE NO AURAL ALT ALERTS ON FINAL.-C/A-NO.1 RAD ALT DEFERRED PER MEL 34-15 AUTHNO. 040621M-C M PROCEDURED CW
